# SDR UPS96821019

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3202969
- Condition: Cracked
- Location: Bs 60-70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SPEC, LONGERON 335R CRACKED AT FS 60 TO 70.  REPLACED LONGERON SECTION PER SRM 51-1-20D AND SRM 51-1-21.
